# SDR DALA14031233154

- Difficulty date: May 14, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 22,620 hours, 12,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DUMMY RAIL -Y81 BETWEEN FRAMES 12 - 16.  REPLACED DUMMY RAIL IAW SRM 51-72-11 AND DRAWING D53112828.
